# SDR 95UAL900349

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoking
- Location: Apu Compt
- Component: Sunstrand
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN AFTER ENGINE START, RETURNED TO GATE.  REPLACED APU AND OPERATIONALLY CHECKED NORMAL WITH NO ODOR IN CABIN.
